Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Can i have sex with hypertension and hypertensive symptoms ?

Is it okay to have sex for anybody if he has hypertention and hypertensive, is chemic heart disease with AN ? and why? AN- Anxiety Neurosis
Asked On : Thu, 10 Dec 2009
Answers:  1 Views:  217
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
I believe he/she should discuss this with the cardiologist. There is no way anyone on this site can even begin to guess the severity of his/her condition or the level of activity he/she can tolerate. Ischemic heart disease is a serious problem caused by inadequate circulation of blood to the heart muscle. Blood flow to the heart is blocked by obstructions of heart arteries by cholesterol deposits. Ischemic heart disease is the underlying disorder for sudden episodes such as heart attack and sudden death as well as the chronic condition of angina pectoris. Ischemic heart disease is also called coronary artery disease or coronary heart disease.
Answered: Thu, 10 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor